MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 3.5F/3.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 3.5F/3.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 3.5 9MM
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately twelve years post initial bilateral tka, patient left knee was revised due to pain.Components were well fixed.The insert was found to have an unusually metal piece imbedded into the top layer.It appeared that the metal caps on the tibial baseplate that cover the hole for possible augments were potentially never captured under the insert during the initial procedure.Patient chose a different company for the revision with surgeon discussion.Explants not available.Patient left in stable condition.No further information.
 
Additional Manufacturer Narrative
Concomitant products: logic femoral ps cem left sz 3.5 (cat# 02-010-01-0235 / serial# (b)(4)); three peg patella 38mm (cat# 200-02-38 / serial# (b)(4)); logic tibia traptray cem sz 3.5f/3.5t (cat# 02-012-41-3535 / serial# (b)(4); 3" trocar, mod.Hex 2pk (cat# 201-78-81 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, d8, g1, h4, h6.Mdr section codes updated/corrected: a, b, c, d, g.The revision reported was likely the result of prosthesis wear, which may have led to pain.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, excessive posterior slope, third body wear, patient-related conditions, instability, or any combination of these possibilities.Because the components were implanted for over 11 years, it is unclear when or how the screw hole cover detached from the tibial tray.The contributions of prosthesis wear and disassembly of the screw hole cover to the sequence of events cannot be determined as the devices were not available for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC TIBIA TRAPTRAY CEM SZ 3.5F/3.5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16490077
Report Number1038671-2023-00362
Device Sequence Number17617286
Product Code JWH
UDI-Device Identifier10885862003201
UDI-Public10885862003201
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2016
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 3.5 9MM
Device Catalogue Number02-012-41-3535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11-4132 STRYKER SYS 6 90X13/21X1.19.; ACCELERATE CONC. SYS REP BY 620-12-02.; PLATELET RICH PLASMA KIT WITH SPRAY TIPS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown